# SDR FDEA202507221288

- Difficulty date: July 22, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Chafed
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 745 TO STATION 801 X = 8.5 LEFT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK BETWEEN STATION   745 TO STATION 801 X = 8.5 LEFT HAND SIDE EVALUATED AND FOUND CHAFE MARK ON CROWN   AREA STATION 790 X = 8.5. SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM EXISTING SPLICES STATION 745 TO STATION 801 X = 8.5 LEFT HAND SIDE AS PER MD-11   SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
